Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The Inverse Stable Range Functor


Author: Robert S. Y. Young
Journal: Trans. Amer. Math. Soc. 344 (1994), 49-56
MSC: Primary 28D99
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give an inverse construction of the stable range for general flows which may or may not admit an invariant measure. The inverse map is then shown to be a right inverse functor of the stable range functor.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28D99

Retrieve articles in all journals with MSC: 28D99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-94-99999-6
Article copyright: © Copyright 1994 American Mathematical Society